# SDR NWAA09389874

- Difficulty date: January 29, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT BOTH OF THE EXTERIOR EMERGENCY OVERWING EMERGENCY FLOOD LIGHTS WERE INOPERATIVE.  MX FOUND A SHORTED WIRE AT THE OVERWING EMERGENCY LIGHT AND REPAIRED IT.  ALSO, REPLACED BATTERY PACK B5-49.  (K)
